# SDR FDKA200712387

- Difficulty date: December 7, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 13,378 hours, 12,854 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FDM 6148 MCO (0726 PHX LCL) - MAIN CABIN DOOR DIFFICULT TO OPEN FROM THE INSIDE.   MX CLEANED AND LUBED DOOR ASSY.  OPS CK GOOD.
